# SDR SWIA200210536

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 16,458 hours, 23,162 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Cap
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO LEVEL OFF AT FL230 CAPTAIN ATTITUDE INDICATOR AND HEADING DISPLAY TUMBLED AND WOULD MOMENTARILY RESET AND THEN TUMBLE AGAIN.  FOUND FUSE CAP TO NR 1 AHC85 LOOSE.  RECONNECTED CAP HEADING.  CHECKS GOOD.
